Back to all discussions

Medications and diabetic tools

I have recently started a new medication, which the side affect of it is weight loss. Now someone would normally think that that might not be a bad side affect; but for me, it took me off of Metformin and my insulins. But yes, my weight has plummeted Normally I'm a healthy 135 lbs, but now I'm 107 lbs. I'm trying to eat as much as I can, but it's hard when I'm an extremely picky eater. And I tried the Glucerna way, but I'm lactose intolerant. Anybody have any ideas.? My son thinks I should eat lots of greasy chicken to gain weight with lots of gravy...lol. By the way, I'm on Ozempic, which has been a 'god-send' for my blood sugars, but I'm worried about my weight loss.

  1. , thanks for reaching out! First off, be sure to speak with your doctor and/or Dietitian about any new, changing or concerning symptoms or side effects. If you continue to lose weight without trying it's important to establish a plan with your doctor. Eating more frequent meals and focusing on calorie dense foods is a good starting place. You could try a different oral supplement that's lactose free or try a homemade green smoothie instead. We have some awesome recipes ideas here: https://type2diabetes.com/recipes. You can search by meal time or ingredient. Wishing you the best, Kelly, Type2diabetes.com Community Moderator

    or create an account to reply.